# SDR SCNA99147

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Discharged
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT AIRSTAIRS EMERGENCY OVERHEAD LIGHT WAS FOUND VERY DIM.  REMOVED AND REPLACED THE EMERGENCY OVERHEAD LIGHT BATTERIES.  OPERATIONALLY CHECKS GOOD PER MM 335061.
